# SDR SWAA2023013080286

- Difficulty date: December 10, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 WL 208.1 CENTER SECTION 2022-691466<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 273A9110 SHEET 6 REV A ;SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] TASK CARD COMPLETED  REPLACED ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 WL 208.1 CENTER SECTION IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 273A9110 SHEET 6 REV A ;SEE INDIVIDUAL SIGN-OFFS BELOW. RII
